Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 147497, 6 pages
Research Article

Bezier Curves for Solving Fredholm Integral Equations of the Second Kind

1Department of Mathematics, Ferdowsi University of Mashhad, Mashhad, Iran
2The Center of Excellence on Modelling and Control Systems (CEMCS), Mashhad, Iran
3Department of Mathematics and Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 10 July 2013; Accepted 11 October 2013; Published 5 January 2014

Academic Editor: Fazal M. Mahomed

Copyright © 2014 F. Ghomanjani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ghomanjani, M. H. Farahi, and A. Kılıçman, “Bezier Curves for Solving Fredholm Integral Equations of the Second Kind,” Mathematical Problems in Engineering, vol. 2014, Article ID 147497, 6 pages, 2014. doi:10.1155/2014/147497